Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Is vitiligo vulgaris curable in 2 months?

hi! sir my ge is 30years (male)is vitiligo vulgaris curable in 2months. iam suffering from 3months.effected about 2% on my body.
Asked On : Sat, 28 May 2011
Answers:  5 Views:  642
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
hello kondal reddy garu,Vitiligo vulgaris is a auto immune disorder ,like any other auto immune disorder it will progress variably,sometimes it becomes static,as of now there is no cure.As it is not a life threatening disease,or debilitating disease,it's management depends on how much social impact it has on individual,so as per your affected parts how much disfigurement it has your dermatologist will try to repigment the skin,and stop prgression with systemic and topical agents,even surgical options are also available for static disfiguring patches
Answered: Mon, 9 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
dear kondal
vitiligo is completely curable so need not to worry at all
you are very conscious about it that is needed,
if its only 2 % of your body and if its only since 3 months
then yes it is curable but ya duration of time might vary according to response of your body to medicines
here are some of the medicines go for it
1. A.S.F. 30 5-5-5
2. PSORALIA 30 5-5-5
3. SARSAPARILA Q, CALENDULA Q, PSORALIA Q AND HYDROCOTYLE Q all together and make a liquid to apply over the affected part and spend some time under early morning sun
it will cover up your disease soon
all the best


to purchase any of homeopathic medicines online
visit - www.homeotouch.com
email - drpremalshah@gmail.com
call +91 98254 44736
Answered: Tue, 7 Jun 2011
  User's Response
hi kondal reddy
welcome to health care magic
Homoeopathy is able to give wonderful and miraculous cures in many cases of Vitiligo. This is due to the fact that homoeopathic treatment enhances the natural production of pigments.Also remember that Vitiligo is a chronic disorder and can take considerable time even with the best of the homoeopathic treatment, for it to be completely cured.
good luck
Answered: Tue, 7 Jun 2011
  User's Response
HELLO ...
WELCOME TO HCM.
YOU HAVE VITILIGO OF JUST 3MONTH , THEN BY HELP OF HOMOEOPATHY YOU GET GOOD RESULT . HOMOEOPATHY PRINCIPAL IS MAN AS WHOLE SO WE REQUIRED FULL HISTORY OF YOUR PHYSICAL AS WELL MENTAL SYMPTOMS . BY THAT WE REACH ONE SIMILIMUM MEDICINE THAT GIVE BACK YOUR HEALTH THAT.S FREE FROM VITILIGO.. MAIL YOUR FULL HISTORY FOR ONLINE HOMOEOPATHY TREATMENT drvipul2001@yahoo.com

MEET AGAIN FOR GOOD HEALTH.
Answered: Tue, 7 Jun 2011
  User's Response
hi,
vitiligo can be cured, but it take time.Ayurveda has very good medicins and lepam which change the white color in narmal skin color.You have to undergo panchakarma first which is body purification treatment, then internal medication like bakuchi ghan vati, arogyavardhin, aragwadhrist. Bakuchi lepam(awalgugh lep),so consult your nearest ayurveda specialist and start tratment.
Answered: Sat, 28 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor